Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Stomach pain, nausea and diarrhea after taking pills. Normal?

Hi, I was recently prescribed to these pills and I feel like they are literally killing me. whenever I take them the pain I feel in my stomach is indescribably. Feels like my intestines are being torn out. That amongst other side effects just to name a few nausea and diaharria. Now I want to know if that s normal or did my doctor diagnosed me wrong?
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hi, plesae write down the name of medicines which are not tolerated by you ,thank you.bye
Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor